# SDR AALA201707039025

- Difficulty date: July 1, 2017
- Submitted: July 4, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 43,612 hours, 28,268 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: C12850AC02
- Part serial: C12850003140
- Condition: Faulty
- Location: Zone 100
- Part time: 49,620 hours, 23,042 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. DURING APPROACH THE AUTO PILOT DISENGAGED,  AUTOFLIGHT 1 & 2 FAULTS DISPLAYED, CAPTAINS MFD SHOWED ROSE. NAV WHITE ARC SELECTED, ADF DISPLAYED WITH NOT SELECTED, PFD DISPLAYED WITH STD NOT SELECTED, RECEIVED CLASS 2 ENG 1 FADEC, ENG FADEC 2, ENG 1 EIU AND ENG 2 EIU FAULTS. BARO SELECT WINDOW BLANK. REMOVED AND REPLACED FCU IAW AMM 22-96-00. ACCOMPLISHED OPERATIONAL TEST OF THE AUTO FLIGHT SYSTEM. SYSTEM CHECKS NORMAL.
